MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE RT W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE RT W/ DEPLOYING SUTURE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11th august 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-1588rt, acl tightrope® rt, the white suture could not be pull out.This was detected during a tendon reconstruction surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1588rt.There was no patient harm, and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d2b, d4, d9, g3, g4, h3, h6.-complaint allegation is confirmed.-visual evaluation revealed that the suture system was damaged; the loops were damaged, which shows a frayed white section of the suture with bunching.No visual issues were found with the button, the blue and white/black sutures.-functional testing was not performed due to the damage to the device.Per dfu-0147-eor3_fmt_en tightrope® devices g.Precautions 1.Acl/pcl/btb/rt/abs tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The most likely cause can be attributed to user error, as excessive force on the shortening suture strands may break the strands and impair the ability to fully seat the implant.
 
Event or Problem Description
Additional information received on 27th nov 2025: it was ar-1588rt-j, acl tightrope® rt, double loaded passing sutures, not ar-1588rt.

Brand Name
ACL TIGHTROPE RT W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22907110
Report Number1220246-2025-03670
Device Sequence Number8093639
Product Code MBI
UDI-Device Identifier00888867095533
UDI-Public(01)00888867095533(11)230629(17)280531(10)15110421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588RT-J
Device Lot Number15110421
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown